# SDR SWAA064146

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 61,412 hours, 56,790 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 654645151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER DELAMINATED AT INBOARD T/E.  REMOVED AND REPLACED SPOILER PER MM.
